Open Access
This article is an erratum for:

Volume 25, 2019
Article Number 54
Number of page(s) 3
Published online 18 October 2019
  1. Ph. Laurençot and Ch. Walker, Sign-preserving property for some fourth-order elliptic operators in one dimension or in radial symmetry. J. Anal. Math. 127 (2015) 69–89. [CrossRef] [MathSciNet] [Google Scholar]
  2. Ph. Laurençot and Ch. Walker, A variational approach to a stationary free boundary problem modeling MEMS. ESAIM: COCV 22 (2016) 417–438. [CrossRef] [EDP Sciences] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.